# SDR CALA2025042804274

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 52,428 hours, 18,627 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED R1 DOOR ESCAPE SLIDE PACK AND COVER FOM REF AMM 25-66-01-000-801. REINSTALLED R1 DOOR ESCAPE SLIDE PACK AND COVER AFTER FOM. REF. AMM TASK 25-66-01-400-803. C/W GMM 09-25-05 RII FOR INSTALLATION OF R1 DOOR ESCAPE-SLIDE-PACK AND COVER REF AMM 25-66-01-400-803
